MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X90 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X90 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18965090S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
It was reported that a hair was discovered inside the sterile packaging of the screw.Procedure was completed successfully with no surgical delay or adverse consequences reported.
 
Additional Manufacturer Narrative
The reported event could not be confirmed.A review of the dhr revealed no discrepancies, in particular in the packaging process.The item returned was documented as faultless prior to distribution.The reported event could not be reproduced as the packaging was received in opened condition (broken sealing).Pollution in original condition could not be verified.Upon receipt of the device the reported hair was found at the outside of the foam layer and should have been noticed prior to opening as it is visible through the clear blister.Furthermore, not enough information is available to confirm the reported case (like a photo of the unopened package).It could not be excluded that the pollution occurred at the user site.Based on the above observations the root cause could not be determined.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description

Brand Name
LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X90 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key9073048
Report Number0009610622-2019-00693
Device Sequence Number2272387
Product Code HSB
UDI-Device Identifier04546540202598
UDI-Public04546540202598
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K032244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue Number18965090S
Device Lot NumberK0B218D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2019
Initial Date Received by Manufacturer 08/20/2019
Supplement Date Received by Manufacturer11/19/2019
Initial Report FDA Received Date09/16/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1